Benylin Day & Night Tablets help reduce temperature, relieve aches and pains, help clear catarrh and so aids restful sleep, thanks to the combination of 3 active ingredients.
- Paracetamol helps bring down a fever and provide relief from headaches or bodily aches and pains.
- Diphenhydramine helps to relieve a runny nose
- Pseudoephedrine causes the blood vessels in the nasal and sinus passages to contract and narrow, reducing congestion and the production of excess mucus.
DOSAGE: For oral use only. Always swallow Benylin Day & Night tablets with water.
Adults and Children 12 years and older: Day: One white tablet to be taken in the morning, at mid-day and in the afternoon. Do not take the night-time tablet during the day. Night: One blue tablet to be taken at night.
NOT SUITABLE FOR CHILDREN UNDER 12 YEARS.
DO NOT TAKE IF:
- Do not use this product if you are allergic or have a hypersensitivity to any of the ingredients.
- If you have heart problems, high blood pressure, thyroid or prostate problems, diabetes or glaucoma.
- Please consult your doctor before use if you are pregnant, elderly, asthmatic, taking any other prescription medications, regular medicines or receiving regular treatment.
- Do not take with paracetamol or other cold & flu medications.
For professional advice on medicines, always consult your pharmacist.
This product should only be used when clearly necessary.
IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY.
CONSULT YOUR DOCTOR:
If symptoms persist. Prolonged use without medical supervision may be harmful
IMPORTANT INFORMATION ABOUT BENYLIN DAY & NIGHT TABLETS
- Each Daytime tablet contains Paracetamol 500mg and Pseudoephedrine Hydrochloride 60mg.
- Each Night-time tablet contains Paracetamol 500mg and Diphenhydramine Hydrochloride 25mg
- If symptoms persist for more than 5 days or new symptoms occur stop treatment at once and consult your doctor.